# SDR AALA202501139787

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,351 hours, 28,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6536U20
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN R1 DOOR LOWER MAIN BEAM. REPLACED DOOR BEAM PER SRM 52-10-02-01 AND CMM 52-41-05.
